# SDR WRLA200205

- Difficulty date: February 1, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N304WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594466905
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CAPTAIN AIRSPEED WOULD NOT INDICATE ANY AIRSPEED.  NO CADC FLAG WERE SHOWING.  FIRST OFFICERS AND AUX AIRSPEED INDICATORS WERE READ 100 KNOTS PRIOR TO REJECTING THE TAKEOFF.  REPLACED CAPTAINS AIR SPEED INDICATOR PART NR 2594466-905 S/N ON 30505552 S/N OFF 80071397.  PERFORMED PITOT CHECK OPERATION NORMAL.  REPLACED CAPTAINS AIR SPEED INDICATOR.  (M)
